# SDR SDR2004028

- Difficulty date: May 9, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Board
- Part number: S0003014000000
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:  WHILE CRUISING AT 17,000 FT, THE CREW HEARD A RELAY CLICKING SOUND FOLLOWED BY CIRCUIT BREAKERS POPPING OUT FOR SEAT BELT, NO SMOKING, CALL SYSTEM AND RT CABIN READING LIGHTS.  FLIGHT ATTENDANT REPORTED ELECTRIC SPARKS AND SMOKE COMING FROM THE PASSENGER SERVICE UNIT (PSU) 8 C/D.  AIRCRAFT DIVERTED.
